# SDR AT0300030

- Difficulty date: October 7, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AFTER SEVERAL MOMENTARY (FIRE DETECTION RIGHT FAIL)  INDICATIONS AS WE APPROACHED MYR HAD BELL AND LIGHTS RIGHT FIRE HANDLE.  SECURED RIGHT ENGINE AND INDICATIONS STOPPED FOR SEVERAL MINUTES.  LIGHT AND BELL RETURNED SO WE PULLED THE FIRE HANDLE WHICH AGAIN STOPPED INDICATIONS LANDING COMPLETED WITH FIRE DEPARTMENT RESPONSE.  REMOVED AND REPLACED TE UPPER FIRE LOOP SPLITTER.
